MathSciNet Relay Station
MathSciNet bibliographic data
MR2041181 47D60 (34G10 47D09 47D62)
Kostić, M. Convoluted $C$-cosine functions and convoluted $C$-semigroups. Bull. Cl. Sci. Math. Nat. Sci. Math. No. 28 (2003), 75–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement